# SDR 96ZZZX1316

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Nr 3329
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FAIRING NR 3329 HAS A 2 INCH CRACK IN THE END RADIUS.  STOP DRILLED AT ENDS OF CRACK.  ROUNDED OUT CRACK.  FABRICATED DOUBLER 2024-T3.040, 4 INCH BY 4 INCH.  INSTALLED DOUBLER PER SRM 51-10-1, 51-10-2 AND 51-40-3.  TAT:  53,881.4  HRS.  TAC:  36,380.
